# SDR AALA2009012900388

- Difficulty date: January 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT IN AFT GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN AFT GALLEY.
